I have been on Suboxone for about 3 years, and my anger has been ten fold what it used to be. I mean, it's disrupting my life the point of the destruction of my family life, my social life, my well being...I mean I'm angry at nothing, and I know anger is just a secondary emotion, but I don't know what the primary emotions are...all I feel is the anger. Is it the suboxone? I'm on 16mg a day, and I was wondering if anyone else feels the same way.
Have you felt this way the whole time on subs? Is it getting worse? What kind of aftercare program ate you in? Need more info, but I wouldn't say anger is a standard side-effect. Those on subs for years complain of a detachment from emotions, bupe zombies they are called in Latin America. Some get frustrated and angry about feeling numb and foggy. i feel your dose is pretty high for such long use, that could play a role, but doubt it if you are taking them consistantly. Someone else will chime in, but more info would help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.